# SDR UALA2013011700309

- Difficulty date: January 17, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 41,338 hours, 10,161 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Accelerometer
- Part number: CA151M101
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH VIB FELT IN AIRFRAME OR THROTTLE.  PERFORMED FAN LUBE AS PER 72-31-99 VIBE GOOD AT THIS TIME. ACP CK OF INLET & EXHAUST INCLUDING FAN BLADES FOR DAMAGE & MIDSPAN SHROUDS FOR SHINGLING. CHECKED VIBE PICKUP AT 1 O'CLOCK ON FAN CASE 'A' FLANGE FOR TIGHTNESS TO FLANGE & BRACKET. CHECKED CABLE FOR LOOSE OR MISSING CLAMPS.  CHECKED TIGHTNESS & CONDITION OF ELECT CONNECTORS AT PICKUP & FIREWALL.
